Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Applied Mathematics Year : 2019

Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients

(1, 2) , (3) , (4, 5)
1
2
3
4
5

Abstract

In this article, we provide a method to compute analytic expressions of the resolvent kernel of differential operators of the diffusion type with discontinuous coefficients in one dimension. Then we apply it when the coefficients are piecewise constant. We also perform the Laplace inversion of the resolvent kernel to obtain expressions of the transition density functions or fundamental solutions. We show how these explicit formula are useful to simulate advection-diffusion problems using particle tracking techniques
Fichier principal
Vignette du fichier
computation_green_kernel_R1.pdf (448 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01644270 , version 1 (22-11-2017)
hal-01644270 , version 2 (19-02-2019)

Identifiers

Cite

Antoine Lejay, Lionel Lenôtre, Géraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients. SIAM Journal on Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩. ⟨hal-01644270v2⟩
784 View
737 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More